# SDR UPS04842390

- Difficulty date: May 8, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3645611
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, INSIDE NR 1 ALT FUEL TANK STATION XRS 440 STRINGER 58 BOOST PUMP FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3645611 AND SRM 51-1-20D.
